Some special metrics in general topology
Colloquium Mathematicum, Tome 6 (1958) no. 1, pp. 283-286
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_6_1_283_286,
author = {J. de Groot},
title = {Some special metrics in general topology},
journal = {Colloquium Mathematicum},
pages = {283--286},
year = {1958},
volume = {6},
number = {1},
doi = {10.4064/cm-6-1-283-286},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-6-1-283-286/}
}
J. de Groot. Some special metrics in general topology. Colloquium Mathematicum, Tome 6 (1958) no. 1, pp. 283-286. doi: 10.4064/cm-6-1-283-286
Cité par Sources :